Losing weight in men

Common Questions and Answers about Losing weight in men

losing-weight

1149046 tn?1264361586 Just walking will help your mid section. If you notice when you walk you kind of twist. Barb135 is right about the DVD's. I only use ones from the library because they are free and if I don't like it I can bring it back. There are some just for your mid section. Look for Core or Ab workouts. If you Google stomach exercises they will pop up everywhere. I also believe that it sometimes depends on what type of food you eat.
Avatar n tn i am 26yrs old men with MDR Tuberculosis i am losing my weight day after day now i look thin, like so how can i stop losing weight and wath shuol i do?
905258 tn?1255272917 I'm starting to get concerned that I may actually be losing weight too quickly to be considered healthy. When I started my new diet on July 15 I weighed 257.1 lbs. Today I weighed in at 231.8 lbs. That gives me an average of about 3.8 lbs per week. I am 19 yrs old, male, 5'8''. I normally try to eat between 1500 and 1700 calories per day, plus a multivitamin to fill in any nutritional gaps.
1519805 tn?1291058650 As you mature, it will be more and more difficult to lose weight. However, large amounts of weight gain--with no change in diet or activity--usually hints at a medical condition. So make sure you rule those out first. First of all, there's nothing easy or quick about losing weight. I'm so frustrated with commercials and billboards that promise fast results. A fat camp means you'll lose weight while at camp, but then what happens when you get home?
Avatar n tn You and your partner both need to be investigated. Some tests may be necessary like semen analysis in men and to check for ovulation in women. For more queries and assistance visit a gynecologist. Hope it helps. Best luck and regards!
Avatar f tn Actually, losing weight can be extremely difficult if one has certain medical conditions, etc. Aside from that, men ten to have higher metabolism than women, so losing weight is, typically, much easier for men than women.
Avatar n tn Hi there, Few men may have decreased sex drive and erectile dysfunction while on Lisinopril. Difficulty in erection in young men is mainly due to psychological causes while in older men it is due to physical causes. Any disease, injury, side effects of drugs can cause this problem. You may need lifestyle changes like losing excess weight, quitting smoking, and exercising .Drug therapy and counseling may help. Consult a doctor for starting Vigara.I hope it helps. Best wishes and regards!
1478333 tn?1287401534 Losing weight will help prevent the possibility of getting Diabetes. The Diabetes Prevention Program (DPP) shows that people with impaired glucose tolerance (IGT) who are losing 10-15 pounds reduce their risk of get­ting type 2 diabetes by more than 50%. (Impaired glucose tolerance means your body is not taking the glucose out of your blood as efficiently as it should.) If you are older than 60, the DPP found that losing 10-15 pounds reduced the risk of diabetes by 71%.
Avatar n tn so I started to wonder if the Lipitor that I currently take to manage cholesterol may have something to do with me not losing any more weight... anyone have any idea if Lipitor could do that? anyother ideas would be greatly appreciated.
Avatar m tn Heya Kenny...if you're of slightly larger size...losing that weight should help. I notice that with heavier men, their penis tends to be "sucked in"...
Avatar m tn His health was restored, but he was made impotent. Further, he found he was losing any\ll interest in sex. He has put on a lot of weight especially around his waist, and from being a go-getter he is now lethargic. Just interested in gardening. He is devastated. I understand that in Greece and Italy (or perhaps Belgium) and England, some men who were made impotent and infertile by chemotherapy has their capabilities fully restored by testicular-stem cell transplant.
Avatar f tn That sounds more like a buried penis: https://my.clevelandclinic.org/health/diseases/16291-buried-penis. If that's the case, I can't find any literature recommending Viagra as a treatment. Viagra is intended to assist men in getting and maintaining an erection. It doesn't seem likely that this would be a good idea for everyday use, and it's also not intended to be used as a daily medication. Is your husband overweight?
Avatar m tn I am 24 years old.I am losing my hair rapidly and my head aches whenever i oil it or dont wash it everyday.
Avatar f tn This is not a question. It's advise for "Hot & Heavy." My heart goes out to you. An endocrinologist is a doctor who specializes in problems with the endocrine glands; thyroid, pituitary, adrenal glands, sex glands and pancreas. If it's been 2 years since your Thyroid was tested, things could have changed as bunch...especially since your problems have become so severe.
Avatar n tn He is taking 20 mg of Vyvanse daily for ADHD and 1200 mg of Trilpetal daily for a seizure disorder. He has been losing weight over the past eighteen months. He eats breakfast, but his lunchbox comes home full. He eats a little dinner and seems to be ravenous at night. He is painfully thin. His ribs stick out and his hip bones are more than protruding. He is even having trouble with his tailbone hurting after he sits all day in the school desks.
Avatar n tn I am 9 weeks pregnant and this is my first pregnancy and instead of gaining weight I am losing weight. I haven't had any nausea or vomiting in the past 2 days but I am still losing weight. I am scared that this could affect my baby. Is there something wrong or is this normal ?
Avatar f tn My average healthy weight is 60kg and I'm 161cm tall, now I'm 75kg which is overweight. I just finished the 3rd month yesterday. Is there a way to lose weight without hurting the baby? Cuz it's not healthy for me to stay in this weight while I'll gain 12kg more while pregnancy. Nothing hard or hurtful, walking is hard here since I'm in saudi Arabia and the heat reach 40c. I'm looking for healthy diet that won't hurt the baby if I do it.
Avatar n tn Safe weight loss is considered to be 1 to 2 lbs/week (1 lb = 0.453 kg), so the most you should lose in one month would be about 10 lbs or 4.53 kg... You'd need about 7 weeks to lose 15 kg or 33 lbs, safely, if you work at it diligently.
Avatar m tn I was wondering if any of the prescriptions I take, may be making it harder for me to lose weight? In fact i've gained about 45lbs since last year. This year some of my prescriptions have changed. I am now taking 60 mg of Paxil last year it was 40 mg. I am taking lisinopril and diclofenac and 50 more mg of atenolol. I believe I am getting about the same amount of exersise as I was last year if not more. Thank you.
Avatar n tn Hi there, Hope you are doing well. A good dietary regime and exercises all will be helpful in losing weight. Losing weight in a healthy way is important for maintaining the glow of your skin. Eat lots of fruits, dark green leafy vegetables, fruits and consume less of potato, sweetened and processed foods. Start your day by drinking lemon juice in warm water. Have fruits with lots of vitamin C in breakfast that will help you cut fats as vitamin C is a fat burner.